# SDR SWAA2022012808558

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY BULKHEAD SIDEWALL SUPPORT BS500D RBL16. / REMOVED AND REPLACED DAMAGED BULKHEAD ANGLE AT BS 500D; STR. 18R-26R PER SRM 51-40-02 AND DWG 143A9481
